# SDR CALA2013102992477

- Difficulty date: October 27, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 50,368 hours, 12,544 cycles
- Engine: Pwa PW4056
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: S252T7016
- Part serial: 24
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NEEDED FOUR UNITS OF LT TRIM FOR CLIMB & CRUISE.  CDGMM ACCOMPLISHED RUDDER & RUDDER TRIM CHECKED IAW MM 27-00-97 P601 STEPS 5B & C 3 & ITEM 6 A & C.  IN ADDITION ACP MM 27-21-00 FIG 106 STEPS 1 THRU 4, NO FAULTS FOUND.  INSTALLED RUDDER PCA ACTUATOR IAW AMM.  BOLTS ATTACHED NEED TO BE TORQUED HUD LINES NEED TO BE INSTALLED & TORQUED.  COMPLETED INSTALLATION IAW MM 27-21-02.  OPERATIONS CHECKED GOOD.
